# SDR QXEA200501507

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 16,933 hours, 24,489 cycles
- Engine: Pwa PW123
- System (JASC): 2310 · HF Communications System
- Part: Switch
- Condition: Malfunctioned
- Location: Control Panel
- Part time: 16,725 hours, 224,217 cycles
- Component: Control Panel
- Component part number: 8391006S005
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RADIO PROBLEMS WHEN FIRST OFFICERS WAFER SWITCH ON RADIO PANEL IS MOVED. THERE IS A STUCK MIC ON WHICHEVER RADIO IS SELECTED. THE FIRST OFFICER HAS A HOT MIC AT ALL TIMES (REGARDLESS OF HOT MIC SELECTOR SWITCH POSITION). CAPTAIN CANNOT TRANSMIT ON EITHER RADIO (USING EITHER YOKE OR TILLER PTT). SUSPECT DRIPPING WATER ON FIRST OFFICER INPH/XMIT SIDE PANEL SWITCH (WINDOW IS LEAKING). REPLACED FIRST OFFICERS PTT/STBY ELEVATOR CONTROL PANEL PERFORMED AN OPERATION TEST FOR CIRCUIT BREAKER LIGHT SWITCH, CO-PILOTS FLIGHT PANEL LIGHTS, INPH/PTT SWITCH AND STANDBY ELEVATOR SWITCH IAW DASH 8 AMM TASK 27-36-11-710-801. CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
